On the Admissible Control operators for Linear and Bilinear Systems and the Favard Spaces

Keywords : ACL
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01917699
Contributor : Olivier Garrigues <>
Submitted on : Friday, November 9, 2018 - 4:00:38 PM
Last modification on : Wednesday, April 10, 2019 - 1:37:12 AM

Identifiers

  • HAL Id : hal-01917699, version 1

Collections

Citation

Fouad Maragh, Hamid Bounit, Ahmed Fadili, Hassan Hammouri. On the Admissible Control operators for Linear and Bilinear Systems and the Favard Spaces. Bulletin of the Belgian Mathematical Society, 2014, 21 (4), pp.711-732. ⟨hal-01917699⟩

Share

Metrics

Record views

30